Help needed stopping citalopram and start lustral

I have recently been taking 20mg citalopram but they dont seem to be working ive been to the dr and she said to stop citalopram and start lustral the next day. Dr said this is safe to do but its made me worried n very anxious about taking lustral so soon after citalopram.. Anyone else been told the same... I need some advice

6 Replies

oldestnewest
  • Ok its fine I have not been on the second one you mention but i have switched drugs from one day to the next, it has to be done that way. You should not crash as such because all you are doing is stopping one tablet that is not working and starting another one that will hopefully work, most of the drugs have the same kind of base componants in them and i would follow the doctors advice i went from 60mg citalopram to then add in quetipram to then just stop them both on the same day and start with venaflaxin the following day and well to be honest i didnt have time to stop and think as the side effects were so bad i just wanted them to stop, so go with it and if you have any concerns then just keep in contact with the doctor perhaps make a appointment for a weeks time and then move it to a fortnights but if you have any concerns at all then speak to the doctor and ask to be referred to mental health as they are the experts in what drugs to what hope that helps you a bit,

    Helen

  • Thanks helen your message does help its nice to know theres other people who can help and advise.. Dr just said it was fine to do it that.. Doesnt stop me worrying.. Thanks again im startin them tomorrow..

  • Hey No problem at all, good luck but also remember that it will take time to settle into the system and if your really worried then back to the doctor you go, here is hoping its a good switch and that you have no issues at all xx

  • Heres hoping the switch does go well cos ive been 5 weeks ill on citalpram :-( many thanks x

  • hi sleepy i was onc italopram for 12 months they did not agree with me.i was getting alotof suicidal thoughts and worsening depression. i have been on lofepramine for 9 months and feel alot better. still have depression but not as bad. i stopped citalopram one day and started the new one the next day.hope all goes well for you.

  • Hi

    It my be worth you having a look at the mind.org.uk website as they have extensive info about antidepressants and starting/stopping taking them.

    Suex

You may also like...